Alert archive / Louisiana / Special Weather Statements in 2016
Special Weather Statement, NWS New Orleans, LA
NWS New Orleans, LA issued this special weather statement at Aug 6, 2016, 7:33 PM CDT for Saint James Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2016, 7:33 PM CDT (00:33 UTC)
- Expired
- Aug 6, 2016, 8:15 PM CDT
- In force
- 42 min
- Issued by
- NWS New Orleans, LA
County Saint James Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3269 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
367 WWUS84 KLIX 070033 SPSLIX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 733 PM CDT SAT AUG 6 2016 LAZ049-056-057-059-070115- UPPER LAFOURCHE-ASSUMPTION-ASCENSION-ST. JAMES- 733 PM CDT SAT AUG 6 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASSUMPTION...ST. JAMES AND SOUTH CENTRAL ASCENSION PARISHES... AT 733 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CONVENT...OR NEAR DONALDSONVILLE...MOVING SOUTH AT 10 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DONALDSONVILLE...NAPOLEONVILLE...SORRENTO...CHACKBAY...CONVENT AND PAINCOURTVILLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3018 9096 3014 9076 2987 9077 2992 9107 TIME...MOT...LOC 0033Z 011DEG 9KT 3009 9088 $$ TD
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 4:22 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 6, 4:22 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
422 PM CDT SAT AUG 6 2016
.SHORT TERM...
Not as much convection across the forecast area most of the
showers and storms have remained along the coast. Still thinking
that there could be more development later on just before sunset
as most of the heaviest convection has been well north of the area
in Central Mississippi and those storms have a southerly movement.
We will have to see if anything develops along any outflow
boundaries as they move south this evening, but if nothing
happens today with these boundaries we will have to watch them for
development tomorrow as they could settle across the northern
portions of the forecast area and help enhance convection for
tomorrow. The heat continues for tomorrow but I think that Sunday
may be the last day of really having to worry about high heat
indices for the rest of the week. It will still be pretty warm
Sunday with heat index values expected to stay below Heat Advisory
criteria, but we will still have to monitor and update in the next
forecast package. 13/MH
.LONG TERM...
Moving into next week the relief from the heat could come in the
form of a prolonged rainy pattern that could lead to some flooding
issues across the Gulf Coast. Guidance for the last few days has
been pointing at this upper low over the northeastern Gulf of
Mexico creating a abundant amount of rain starting Monday through
next weekend over the Deep South. The National Hurricane Center
even highlights this area with a 20 percent of tropical
development over the next few days. We do not think this will
become a tropical system...however there will be ample tropical
moisture across the Deep South including our forecast area.
Precipitable water values for most of the week will be in the 2.3
to 2.5 inch range which is very high for this time of year. We see
these values and higher with tropical systems and this type of
moisture will be readily available for any shower or storm that
develops this week. This is concerning because not only will there
be plenty of moisture but movement of the low is very slow and the
movement of individual storms or clusters of storms will be slow
as well. Expect rain each day this week and when it rains it
should be very efficient. The Weather Prediction Center paints a
bullseye of 14 inches of rain just off Alabama coast south of
Mobile over the next 7 days. In the same timeframe, we could see a
very tight gradient of rainfall accumulations over our area with
as little as 1 to 2 inches over southwest Mississippi to possibly
5 to 7 inches over the Mississippi Gulf Coast counties over the
next 7 days. We will have to really watch the evolution of this
situation over the next few days as some sort of flood watch may
be needed at some point next week. All interests along the Gulf
Coast needs to be aware of the forecast over the next week as a
prolonged rain event seems to be in the cards. 13/MH
&&
.AVIATION...
Main concerns aviation wise will continue to be convection
through this evening. With any tsra lowered cigs and reduced vsbys
will be possible...likely leading to IFR and possibly LIFR status.
Outside of convection most sites will stick to VFR status however
the typical problem sites may see shallow light br again during
the early morning hours. /CAB/
&&
.MARINE...
Troughiness remains along the coast and should continue for the next
several days. Showers and thunderstorms continue to fire along this
boundary and move east along the trough interface. Expect rounds of
nocturnal thunderstorms to develop each night through much of the
week. Most of this activity should stay along and east of the
Mississippi River over the next several days.
&&
.DECISION SUPPORT...
DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or high
visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or direct
tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 76 94 76 93 / 20 60 30 50
BTR 77 95 76 92 / 20 60 30 60
ASD 80 94 78 92 / 20 60 30 60
MSY 80 94 79 92 / 20 50 30 60
GPT 80 92 79 91 / 20 60 30 60
PQL 79 93 78 90 / 20 60 30 60
&&
.LIX Watches/Warnings/Advisories...
LA...Heat Advisory until 7 PM CDT this evening for LAZ034>037-039-040-
046>050-056>072.
GM...None.
MS...Heat Advisory until 7 PM CDT this evening for MSZ068>071-077-
080>082.
GM...None.
&&Hazardous weather outlook, Aug 6, 2:20 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 220 PM CDT SAT AUG 6 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-070730- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 220 PM CDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN THROUGH TODAY WITH MAX HEAT INDEX READINGS REACHING 108 TO 112 DEGREES BEFORE RAIN COOLS SOME LOCATIONS. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE TODAY. THE GREATEST RISK WILL BE DOWNBURST WIND GUSTS 40 TO 60 MPH...FREQUENT TO CONTINUOUS LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL THAT CAN RESULT IN LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS. WATERSPOUTS AND TROPICAL FUNNELS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN SUNDAY. THE GREATEST RISK WILL BE DOWNBURST WIND GUSTS 40 TO 60 MPH...FREQUENT TO CONTINUOUS LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL THAT CAN RESULT IN LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS. WATERSPOUTS AND TROPICAL FUNNELS WILL BE POSSIBLE EACH DAY. THE POTENTIAL FOR HEAVY RAIN WILL BE A CONCERN FROM MID WEEK AND INTO THE WEEKEND. A SYSTEM WILL MEANDER OVER THE NORTHEASTERN GULF OF MEXICO THROUGH THE WEEK AND SLOWLY SLIDE WEST ALONG THE COAST. VERY ABUNDANT MOISTURE WILL ACCOMPANY THIS SYSTEM AND SHOWERS AND THUNDERSTORMS WILL BEGIN TO INCREASE...ESPECIALLY OVER COASTAL MISSISSIPPI THROUGHOUT THE WEEK. THUNDERSTORMS WILL BE VERY EFFICIENT AND VERY HEAVY RAINFALL COULD OCCUR IN A SHORT TIME. TOTAL RAINFALL ACCUMULATIONS THROUGH SATURDAY COULD RANGE FROM AS LITTLE AS 1 TO 2 INCHES IN EXTREME SOUTHWESTERN MISSISSIPPI TO POSSIBLY 5 TO 7 INCHES OF RAIN WITH LOCALLY HIGHERS AMOUNTS OVER COASTAL MISSISSIPPI AND EXTREME SOUTHEAST LOUISIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY STORM DAMAGE SHOULD BE PROMPTLY REPORTED TO THE NATIONAL WEATHER SERVICE OFFICE IN SLIDELL.
In the hours before
Special weather statement, Aug 6, 6:20 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
620 PM CDT SAT AUG 6 2016
LAZ039-MSZ077-070000-
WASHINGTON-PEARL RIVER-
620 PM CDT SAT AUG 6 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WASHINGTON
PARISH IN SOUTHEASTERN LOUISIANA AND CENTRAL PEARL RIVER COUNTIES...
AT 619 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF ENON TO 8 MILES
NORTHEAST OF CROSSROADS. MOVEMENT WAS SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOGALUSA...FRANKLINTON...POPLARVILLE...VARNADO...
CROSSROADS AND MCNEIL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3076 8934 3071 8934 3063 8982 3064 8982
3067 8985 3066 8996 3084 9015 3092 8966
TIME...MOT...LOC 2319Z 307DEG 12KT 3082 9001 3087 8968
TDSpecial weather statement, Aug 6, 6:36 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 636 PM CDT SAT AUG 6 2016 LAZ036-037-048-050-MSZ069-070015- LIVINGSTON-EAST FELICIANA-ST. HELENA-EAST BATON ROUGE-AMITE- 636 PM CDT SAT AUG 6 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LIVINGSTON...WESTERN ST. HELENA...NORTHEASTERN EAST BATON ROUGE... EASTERN EAST FELICIANA PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTH CENTRAL AMITE COUNTIES... AT 635 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR FELPS TO NEAR PRIDE. MOVEMENT WAS SOUTH AT 10 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WALKER AND DARLINGTON. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3090 9072 3035 9090 3071 9095 3112 9081 TIME...MOT...LOC 2335Z 348DEG 9KT 3098 9082 3071 9091 TD
Special weather statement, Aug 6, 7:08 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
708 PM CDT SAT AUG 6 2016
MSZ068-069-070030-
AMITE-WILKINSON-
708 PM CDT SAT AUG 6 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AMITE AND EAST CENTRAL
WILKINSON COUNTIES...
AT 707 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF BUDE...OR 14 MILES NORTHWEST OF LIBERTY...MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...CENTREVILLE...GLOSTER AND CROSBY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3123 9061 3101 9106 3131 9109 3134 9105
3133 9103 3135 9102 3134 9099 3135 9098
3135 9070
TIME...MOT...LOC 0007Z 320DEG 20KT 3135 9093Special weather statement, Aug 6, 7:19 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 719 PM CDT SAT AUG 6 2016 LAZ056-057-059-065-070100- UPPER LAFOURCHE-ASSUMPTION-UPPER TERREBONNE-ST. JAMES- 719 PM CDT SAT AUG 6 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAFOURCHE...EAST CENTRAL ASSUMPTION AND SOUTHERN ST. JAMES PARISHES... AT 719 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHACKBAY...OR 9 MILES NORTH OF THIBODAUX...MOVING SOUTHWEST AT 10 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... THIBODAUX...CHACKBAY...SOUTH VACHERIE...LABADIEVILLE...SCHRIEVER... SUPREME AND GRAY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3003 9086 2994 9068 2970 9079 2983 9105 TIME...MOT...LOC 0019Z 029DEG 7KT 2993 9082 TD
Special weather statement, Aug 6, 7:25 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
725 PM CDT SAT AUG 6 2016
LAZ040-MSZ077-070045-
ST. TAMMANY-PEARL RIVER-
725 PM CDT SAT AUG 6 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. TAMMANY PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTH CENTRAL PEARL RIVER COUNTIES...
AT 721 PM CDT...A STRONG CLUSTER OF THUNDERSTORMS WAS LOCATED NEAR
MANDEVILLE TO JUST SOUTHEAST OF PICAYUNE AND MOVING SOUTHEAST AT 10
MPH.
WINDS IN EXCESS OF 40 MPH...HEAVY RAIN AND FREQUENT LIGHTNING ARE
POSSIBLE WITH THIS STORM
LOCATIONS IMPACTED INCLUDE...
SLIDELL...PICAYUNE...PEARL RIVER...ABITA SPRINGS...
LACOMBE AND SLIDELL AIRPORT.
LAT...LON 3050 8965 3046 8965 3046 8969 3043 8968
3040 8968 3022 8981 3023 8985 3025 8987
3026 8989 3025 8992 3029 8999 3032 9001
3032 9004 3035 9006 3037 9011 3058 8993
TIME...MOT...LOC 0021Z 320DEG 10KT 3040 8993Special weather statement, Aug 6, 7:33 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 733 PM CDT SAT AUG 6 2016 LAZ049-056-057-059-070115- UPPER LAFOURCHE-ASSUMPTION-ASCENSION-ST. JAMES- 733 PM CDT SAT AUG 6 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASSUMPTION...ST. JAMES AND SOUTH CENTRAL ASCENSION PARISHES... AT 733 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CONVENT...OR NEAR DONALDSONVILLE...MOVING SOUTH AT 10 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DONALDSONVILLE...NAPOLEONVILLE...SORRENTO...CHACKBAY...CONVENT AND PAINCOURTVILLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3018 9096 3014 9076 2987 9077 2992 9107 TIME...MOT...LOC 0033Z 011DEG 9KT 3009 9088 TD
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:19 PM CDT | Special Weather Statement | LIX | Saint James | 41 min |
| Aug 6, 7:25 PM CDT | Special Weather Statement | LIX | Saint Tammany | 20 min |
| Aug 6, 7:34 PM CDT | Special Marine Warning | LIX | 56 min | |
| Aug 6, 7:50 PM CDT | Special Weather Statement | LIX | Washington | 40 min |
| Aug 6, 7:57 PM CDT | Special Weather Statement | LIX | Saint Tammany | 63 min |
| Aug 6, 8:11 PM CDT | Special Weather Statement | LIX | Tangipahoa | 49 min |
| Aug 6, 8:28 PM CDT | Special Marine Warning | LIX | 32 min | |
| Aug 6, 8:31 PM CDT | Special Marine Warning | LIX | 59 min | |
| Aug 6, 8:35 PM CDT | Special Weather Statement | LIX | Assumption | 40 min |
| Aug 6, 9:02 PM CDT | Special Weather Statement | LIX | East Baton Rouge, Iberville, West Baton Rouge | 43 min |
| Aug 6, 9:58 PM CDT | Areal Flood Advisory | LIX | Ascension, Iberville | 2 hr |
| Aug 7, 7:00 AM CDT | Special Marine Warning | LIX | 90 min | |
| Aug 7, 8:58 AM CDT | Special Marine Warning | LIX | 92 min | |
| Aug 7, 9:13 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Aug 7, 10:37 AM CDT | Special Marine Warning | LIX | 53 min | |
| Aug 7, 11:39 AM CDT | Special Marine Warning | LIX | 66 min | |
| Aug 6, 7:07 PM CDT | Severe Thunderstorm Warning | LIX | Pike, Walthall | 53 min |
| Aug 6, 7:08 PM CDT | Special Weather Statement | LIX | Amite | 22 min |
| Aug 6, 7:46 PM CDT | Special Weather Statement | LIX | Pike | 44 min |
| Aug 6, 8:01 PM CDT | Special Weather Statement | LIX | Hancock | 44 min |
| Aug 6, 9:34 PM CDT | Special Weather Statement | LIX | Jackson | 41 min |
Nearby
Special Weather Statements in Louisiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.